# SDR QXEA0200092

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,702 hours, 13,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - DURING DESCENT, SMOKE WAS OBSERVED IN CABIN AND COCKPIT.  TURNING OFF THE NR 1 BLEED STOPPED THE SMOKE.  MAINTENANCE GROUND RAN AIRCRAFT AT 90 PERCENT TORQUE WITH THE BLEEDS ON, BLEED FLOW TO MAXIMUM AND THEN TO BLEEDS OFF, BLEED FLOW TO MAXIMUM AND AT VARIOUS OTHER POWER SETTINGS.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
